Abner J. Salgado
Abner J. Salgado
Verified email at utk.edu - Homepage
Title
Cited by
Cited by
Year
A PDE approach to fractional diffusion in general domains: a priori error analysis
RH Nochetto, E Otárola, AJ Salgado
Foundations of Computational Mathematics 15 (3), 733-791, 2015
1692015
A splitting method for incompressible flows with variable density based on a pressure Poisson equation
JL Guermond, A Salgado
Journal of Computational Physics 228 (8), 2834-2846, 2009
1182009
A PDE approach to space-time fractional parabolic problems
RH Nochetto, E Otarola, AJ Salgado
SIAM Journal on Numerical Analysis 54 (2), 848-873, 2016
712016
Numerical methods for fractional diffusion
A Bonito, JP Borthagaray, RH Nochetto, E Otárola, AJ Salgado
Computing and Visualization in Science 19 (5-6), 19-46, 2018
562018
Piecewise polynomial interpolation in Muckenhoupt weighted Sobolev spaces and applications
RH Nochetto, E Otárola, AJ Salgado
Numerische Mathematik 132 (1), 85-130, 2016
502016
A space-time fractional optimal control problem: analysis and discretization
H Antil, E Otarola, AJ Salgado
SIAM Journal on Control and Optimization 54 (3), 1295-1328, 2016
35*2016
Error analysis of a fractional time-stepping technique for incompressible flows with variable density
JL Guermond, AJ Salgado
SIAM Journal on Numerical Analysis 49 (3), 917-944, 2011
352011
A diffuse interface model for electrowetting with moving contact lines
RH Nochetto, AJ Salgado, SW Walker
Mathematical Models and Methods in Applied Sciences 24 (01), 67-111, 2014
342014
Multilevel methods for nonuniformly elliptic operators and fractional diffusion
L Chen, R Nochetto, E Otárola, A Salgado
Mathematics of Computation 85 (302), 2583-2607, 2016
32*2016
Numerical analysis of strongly nonlinear PDEs *
M Neilan, AJ Salgado, W Zhang
Acta Numerica 26, 137-303, 2017
312017
Discrete total variation flows without regularization
S Bartels, RH Nochetto, AJ Salgado
SIAM Journal on Numerical Analysis 52 (1), 363-385, 2014
282014
A diffuse interface fractional time-stepping technique for incompressible two-phase flows with moving contact lines∗
AJ Salgado
ESAIM: Mathematical Modelling and Numerical Analysis 47 (3), 743-769, 2013
262013
A diffuse interface model for two-phase ferrofluid flows
RH Nochetto, AJ Salgado, I Tomas
Computer Methods in Applied Mechanics and Engineering 309, 497-531, 2016
242016
Tensor FEM for spectral fractional diffusion
L Banjai, JM Melenk, RH Nochetto, E Otarola, AJ Salgado, C Schwab
Foundations of Computational Mathematics 19 (4), 901-962, 2019
212019
Preconditioned steepest descent methods for some nonlinear elliptic equations involving p-Laplacian terms
W Feng, AJ Salgado, C Wang, SM Wise
Journal of Computational Physics 334, 45-67, 2017
202017
A PDE approach to fractional diffusion: a posteriori error analysis
L Chen, RH Nochetto, E Otárola, AJ Salgado
Journal of Computational Physics 293, 339-358, 2015
182015
A note on the Ladyženskaja-Babuška-Brezzi condition
J Guzmán, AJ Salgado, FJ Sayas
Journal of Scientific Computing 56 (2), 219-229, 2013
17*2013
The equations of ferrohydrodynamics: modeling and numerical methods
RH Nochetto, AJ Salgado, I Tomas
Mathematical Models and Methods in Applied Sciences 26 (13), 2393-2449, 2016
162016
Optimization with respect to order in a fractional diffusion model: analysis, approximation and algorithmic aspects
H Antil, E Otárola, AJ Salgado
Journal of Scientific Computing 77 (1), 204-224, 2018
152018
Convergence rates for the classical, thin and fractional elliptic obstacle problems
RH Nochetto, E Otárola, AJ Salgado
Philosophical Transactions of the Royal Society A: Mathematical, Physical …, 2015
152015
The system can't perform the operation now. Try again later.
Articles 1–20